Opuscula Mathematica
Opuscula Math. 31, no. 2 (), 159-172
http://dx.doi.org/10.7494/OpMath.2011.31.2.159
Opuscula Mathematica

Convolution algebras for topological groupoids with locally compact fibres


Abstract. The aim of this paper is to introduce various convolution algebras associated with a topological groupoid with locally compact fibres. Instead of working with continuous functions on \(G\), we consider functions having a uniformly continuity property on fibres. We assume that the groupoid is endowed with a system of measures (supported on its fibres) subject to the "left invariance" condition in the groupoid sense.
Keywords: convolution algebra, groupoid, uniform continuity, Haar system.
Mathematics Subject Classification: 22A22, 43A10.
Cite this article as:
Mădălina Roxana Buneci, Convolution algebras for topological groupoids with locally compact fibres, Opuscula Math. 31, no. 2 (2011), 159-172, http://dx.doi.org/10.7494/OpMath.2011.31.2.159
 
Download this article's citation as:
a .bib file (BibTeX), a .ris file (RefMan), a .enw file (EndNote)
or export to RefWorks.

RSS Feed

horizontal rule

ISSN 1232−9274, e-ISSN 2300−6919, DOI https://doi.org/10.7494/OpMath
Copyright © 2003−2017 OPUSCULA MATHEMATICA
Contact: opuscula@agh.edu.pl
Made by Tomasz Zabawa

horizontal rule

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.